# SDR SWAA2024110443158

- Difficulty date: September 29, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 65,864 hours, 39,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. L/H A/C BAY FWD INB CROSSOVER DUCT SUPPORT BRACKET AFT SIDE CRACKED AT FASTENER'S HEAD MKD DOT<
